Bipartite Ramsey numbers involving stars, stripes and trees

Michalis Christou, Costas S. Iliopoulos, Mirka Miller. Bipartite Ramsey numbers involving stars, stripes and trees. EJGTA, 1(2):89-99, 2013. [doi]

@article{ChristouIM13,
  title = {Bipartite Ramsey numbers involving stars, stripes and trees},
  author = {Michalis Christou and Costas S. Iliopoulos and Mirka Miller},
  year = {2013},
  doi = {10.5614/ejgta.2013.1.2.2},
  url = {https://doi.org/10.5614/ejgta.2013.1.2.2},
  researchr = {https://researchr.org/publication/ChristouIM13},
  cites = {0},
  citedby = {0},
  journal = {EJGTA},
  volume = {1},
  number = {2},
  pages = {89-99},
}